Alert archive / Arizona / Red Flag Warnings in 2014
Red Flag Warning 16, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this red flag warning at Jun 2, 2014, 3:12 AM MST for Apache County, Coconino County, Navajo County, Arizona. It took effect at Jun 3, 2014, 11:00 AM MST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 2, 2014, 3:12 AM MST (10:12 UTC)
- In effect from
- Jun 3, 2014, 11:00 AM MST
- Expired
- Jun 3, 2014, 8:00 PM MST
- In force
- 9 hr
- Issued by
- NWS Flagstaff, AZ
Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ
The radar
The Flagstaff radar (KFSX), 124 km from the middle of the area, began a volume at 10:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 00:00Z, 10.2 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4724 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 134 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
358 WWUS85 KFGZ 021012 RFWFGZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 312 AM MST MON JUN 2 2014 AZZ104-106>108-021815- /O.NEW.KFGZ.FW.W.0015.140602T2300Z-140603T0300Z/ KAIBAB PLATEAU (FIRE WEATHER ZONE 104)- GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)- COCONINO PLATEAU (FIRE WEATHER ZONE 107)- YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)- 312 AM MST MON JUN 2 2014 ...RED FLAG WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 8 PM MST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 8 PM MST THIS EVENING. * AFFECTED AREA...WESTERN COCONINO COUNTY AND NORTHWEST YAVAPAI COUNTY TO THE NORTHWEST OF PRESCOTT. * TIMING...FROM 400 PM MST TO 8 PM MST THIS AFTERNOON AND EVENING. * 20 FOOT WINDS...SOUTHWEST 20 TO 25 MPH WITH GUSTS UP TO 40 MPH. * MINIMUM RELATIVE HUMIDITY...AS LOW AS 4 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$ AZZ111-113-114-117-140-021815- /O.NEW.KFGZ.FW.W.0016.140603T1800Z-140604T0300Z/ CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)-WHITE MOUNTAINS (FIRE WEATHER ZONE 117)- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 312 AM MST MON JUN 2 2014 ...RED FLAG WARNING IN EFFECT ON TUESDAY FROM 11 AM TO 8 PM MST FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT ON TUESDAY FROM 11 AM TO 8 PM MST. * AFFECTED AREA...PORTIONS OF NORTHERN AND CENTRAL NAVAJO AND APACHE COUNTIES. * TIMING...FROM 11 AM MST TUESDAY MORNING TO 8 PM MST TUESDAY EVENING. * 20 FOOT WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. * MINIMUM RELATIVE HUMIDITY...AS LOW AS 4 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$
7 follow-up statements
516 WWUS85 KFGZ 021034 RFWFGZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 334 AM MST MON JUN 2 2014 AZZ104-106>108-021845- /O.EXT.KFGZ.FW.W.0015.140602T2100Z-140603T0300Z/ KAIBAB PLATEAU (FIRE WEATHER ZONE 104)- GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)- COCONINO PLATEAU (FIRE WEATHER ZONE 107)- YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)- 334 AM MST MON JUN 2 2014 ...RED FLAG WARNING NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM MST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... * AFFECTED AREA...WESTERN COCONINO COUNTY AND NORTHWEST YAVAPAI COUNTY TO THE NORTHWEST OF PRESCOTT. * TIMING...FROM 200 PM MST TO 8 PM MST THIS AFTERNOON AND EVENING. * 20 FOOT WINDS...SOUTHWEST 20 TO 25 MPH WITH GUSTS UP TO 40 MPH. * MINIMUM RELATIVE HUMIDITY...AS LOW AS 4 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$ AZZ111-113-114-117-140-021845- /O.CON.KFGZ.FW.W.0016.140603T1800Z-140604T0300Z/ CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)-WHITE MOUNTAINS (FIRE WEATHER ZONE 117)- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 334 AM MST MON JUN 2 2014 ...RED FLAG WARNING REMAINS IN EFFECT ON TUESDAY FROM 11 AM TO 8 PM MST FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... * AFFECTED AREA...PORTIONS OF NORTHERN AND CENTRAL NAVAJO AND APACHE COUNTIES. * TIMING...FROM 11 AM MST TUESDAY MORNING TO 8 PM MST TUESDAY EVENING. * 20 FOOT WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. * MINIMUM RELATIVE HUMIDITY...AS LOW AS 4 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$
621 WWUS85 KFGZ 021819 RFWFGZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1119 AM MST MON JUN 2 2014 AZZ104-106>108-030300- /O.CON.KFGZ.FW.W.0015.140602T2100Z-140603T0300Z/ KAIBAB PLATEAU (FIRE WEATHER ZONE 104)- GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)- COCONINO PLATEAU (FIRE WEATHER ZONE 107)- YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)- 1119 AM MST MON JUN 2 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... * AFFECTED AREA...WESTERN COCONINO COUNTY AND YAVAPAI COUNTY MOUNTAINS. * TIMING...FROM 2 PM MST TO 8 PM MST THIS AFTERNOON AND EVENING. * 20 FOOT WINDS...SOUTHWEST 20 TO 25 MPH WITH GUSTS UP TO 40 MPH. * MINIMUM RELATIVE HUMIDITY...AS LOW AS 4 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$ AZZ111-113-114-117-140-030300- /O.CON.KFGZ.FW.W.0016.140603T1800Z-140604T0300Z/ CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)-WHITE MOUNTAINS (FIRE WEATHER ZONE 117)- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 1119 AM MST MON JUN 2 2014 ...RED FLAG WARNING REMAINS IN EFFECT ON TUESDAY FROM 11 AM TO 8 PM MST FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... * AFFECTED AREA...PORTIONS OF NAVAJO AND APACHE COUNTIES. * TIMING...FROM 11 AM MST TUESDAY MORNING TO 8 PM MST TUESDAY EVENING. * 20 FOOT WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. * MINIMUM RELATIVE HUMIDITY...AS LOW AS 4 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$ RB
213 WWUS85 KFGZ 030254 RFWFGZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 754 PM MST MON JUN 2 2014 AZZ104-106>108-030400- /O.EXP.KFGZ.FW.W.0015.000000T0000Z-140603T0300Z/ KAIBAB PLATEAU (FIRE WEATHER ZONE 104)- GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)- COCONINO PLATEAU (FIRE WEATHER ZONE 107)- YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)- 754 PM MST MON JUN 2 2014 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... WIND SPEEDS WERE DIMINISHING DURING THE EARLY EVENING HOURS... FALLING WELL BELOW CRITICAL FIRE WEATHER CONDITIONS. AS A RESULT...THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 8 PM MST. LOCALLY GUSTY WINDS OF 10 TO 20 MPH WILL CONTINUE THROUGH THE NIGHT WITH POOR RECOVERY OF RELATIVE HUMIDITY VALUES. $$ AZZ111-113-114-117-140-031100- /O.CON.KFGZ.FW.W.0016.140603T1800Z-140604T0300Z/ CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)-WHITE MOUNTAINS (FIRE WEATHER ZONE 117)- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 754 PM MST MON JUN 2 2014 ...RED FLAG WARNING REMAINS IN EFFECT ON TUESDAY FROM 11 AM TO 8 PM MST FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... * AFFECTED AREA...PORTIONS OF NAVAJO AND APACHE COUNTIES. * TIMING...FROM 11 AM MST TUESDAY MORNING TO 8 PM MST TUESDAY EVENING. * 20 FOOT WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. * MINIMUM RELATIVE HUMIDITY...AS LOW AS 4 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$
049 WWUS85 KFGZ 030943 RFWFGZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 243 AM MST TUE JUN 3 2014 AZZ111-113-114-117-140-031800- /O.CON.KFGZ.FW.W.0016.140603T1800Z-140604T0300Z/ CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)-WHITE MOUNTAINS (FIRE WEATHER ZONE 117)- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 243 AM MST TUE JUN 3 2014 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... * AFFECTED AREA...PORTIONS OF NORTHERN AND CENTRAL APACHE AND NAVAJO COUNTIES. * TIMING...FROM 11 AM MST TUESDAY MORNING TO 8 PM MST TUESDAY EVENING. * 20 FOOT WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. * MINIMUM RELATIVE HUMIDITY...AS LOW AS 4 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$
252 WWUS85 KFGZ 031014 RFWFGZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 314 AM MST TUE JUN 3 2014 AZZ111-113-114-117-140-031815- /O.CON.KFGZ.FW.W.0016.140603T1800Z-140604T0300Z/ CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)-WHITE MOUNTAINS (FIRE WEATHER ZONE 117)- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 314 AM MST TUE JUN 3 2014 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... * AFFECTED AREA...PORTIONS OF NORTHEAST AND EAST CENTRAL ARIZONA IN APACHE AND NAVAJO COUNTIES. * TIMING...FROM 11 AM MST TUESDAY MORNING TO 8 PM MST TUESDAY EVENING. * 20 FOOT WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. * MINIMUM RELATIVE HUMIDITY...AS LOW AS 4 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$
060 WWUS85 KFGZ 031902 RFWFGZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1202 PM MST TUE JUN 3 2014 AZZ111-113-114-117-140-040300- /O.CON.KFGZ.FW.W.0016.000000T0000Z-140604T0300Z/ CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)-WHITE MOUNTAINS (FIRE WEATHER ZONE 117)- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 1202 PM MST TUE JUN 3 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... * AFFECTED AREA...PORTIONS OF NORTHEAST AND EAST CENTRAL ARIZONA IN APACHE AND NAVAJO COUNTIES. * TIMING...FROM 11 AM MST TUESDAY MORNING TO 8 PM MST TUESDAY EVENING. * 20 FOOT WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. * MINIMUM RELATIVE HUMIDITY...AS LOW AS 4 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$
669 WWUS85 KFGZ 040252 RFWFGZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 752 PM MST TUE JUN 3 2014 AZZ111-113-114-117-140-040400- /O.EXP.KFGZ.FW.W.0016.000000T0000Z-140604T0300Z/ CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)-WHITE MOUNTAINS (FIRE WEATHER ZONE 117)- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 752 PM MST TUE JUN 3 2014 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... WIND SPEEDS WERE DIMINISHING DURING THE EARLY EVENING HOURS... FALLING WELL BELOW CRITICAL FIRE WEATHER CONDITIONS. AS A RESULT...THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 8 PM MST. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this red flag warning went out at Jun 1, 9:00 PM MST, 6 hours 12 minutes earlier.
Area forecast discussion, Jun 1, 9:00 PM MST, 6 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FLAGSTAFF AZ 900 PM MST SUN JUN 1 2014 .SYNOPSIS... A DRY SOUTHWESTERLY FLOW PATTERN WILL BRING ABOVE NORMAL TEMPERATURES AND BREEZY DAYTIME WINDS THROUGH THE COMING WEEK. && .DISCUSSION...THE CURRENT FORECAST IS IN GREAT SHAPE WITH NO UPDATES. OVER THE COMING WEEK EXPECT BREEZY...DRY AND WARM TO HOT WEATHER CONDITIONS. GENERALLY A GREAT WEEK FOR OUTDOOR ACTIVITIES BUT ALSO CRITICAL TO OBSERVE ALL FIRE PRECAUTIONS AND RESTRICTIONS. NORTHERN ARIZONA CONTINUES TO BE POSITIONED BETWEEN A RIDGE CENTERED OVER NORTHERN MEXICO AND A QUASI-STATIONARY TROUGH NEAR THE PACIFIC COAST OF THE UNITED STATES. THIS GENERAL DRY SOUTHWEST FLOW PATTERN IS FORECAST TO LAST WELL INTO THE UPCOMING WEEK...FEATURING ABOVE AVERAGE TEMPERATURES AND BREEZY AFTERNOON SOUTHWEST WINDS. A SHORT WAVE TROUGH WILL BRUSH ARIZONA MONDAY NIGHT...BRINGING SOME ENHANCEMENT TO WIND SPEEDS ACROSS THE NORTHWEST PORTIONS OF ARIZONA MONDAY AFTERNOON. STRONGER WINDS WILL SHIFT TO NORTHEASTERN ARIZONA TUESDAY AFTERNOON. WINDS WILL STAY UP ALONG HIGH TERRAIN FEATURES OVERNIGHT MONDAY NIGHT. ENSEMBLE FORECASTS INDICATE FLOW ALOFT BECOMING MORE ZONAL TOWARD THIS COMING WEEKEND...BUT WITH NEAR ZERO PRECIPITATION CHANCES CONTINUING. A RETURN TO SOUTHWEST FLOW IS LIKELY EARLY NEXT WEEK. && .AVIATION... FOR THE 00Z PACKAGE...EXPECT VFR CONDITIONS THROUGH THE NEXT 24 HOURS. AFTER 16Z...SOUTHWEST WINDS OF 10-20 KTS GUSTING TO 30 KTS WILL DEVELOP. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS. && .FIRE WEATHER... A DRYING TREND WILL CONTINUE THROUGH TUESDAY WITH BREEZY WINDS EACH DAY. FOR MONDAY...THE KAIBAB PLATEAU WILL APPROACH BUT NOT EXCEED CRITICAL FIRE CONDITIONS WITH A HAINES INDEX OF 5 AND 6 DAY AND NIGHT. ON TUESDAY...CRITICAL FIRE POTENTIAL SHIFTS TO SOME OF OUR EASTERN ZONES ALONG THE NEW MEXICO BORDER. TUESDAY'S WEATHER CONDITIONS ARE TOO BORDERLINE TO ISSUE ANY WARNING PRODUCTS. WEDNESDAY THROUGH FRIDAY...EXTREMELY DRY CONDITIONS WILL CONTINUE WITH POOR OVERNIGHT RH RECOVERY (MID 20'S AND LOW 30'S). EXPECT A HIGH HAINES INDEX OF 5 AND 6 DAY AND NIGHT ACROSS NORTHERN ARIZONA THROUGH THE END OF THE WEEK. && .FGZ WATCHES/WARNINGS/ADVISORIES...NONE. && PUBLIC.........MCCOLLUM/AT AVIATION.......MCCOLLUM/BOHLIN FIRE WEATHER...BOHLIN FOR NORTHERN ARIZONA WEATHER INFORMATION VISIT WEATHER.GOV/FLAGSTAFF
The office that day
Everything else NWS Flagstaff, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 3:12 AM MST | Red Flag Warning | FGZ | Coconino, Yavapai | 17 hr |
Nearby
Red Flag Warnings in Arizona, 2014Every red flag warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.